# SDR MASA200500674

- Difficulty date: August 25, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 3,516 hours, 2,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6254 DRO - ON PRE-FLIGHT CREW WAS UNABLE TO GET BOTH LAV FIRE DETECTORS TO TEST.  MAINTENANCE ARRIVED AND PERFORMED OPERATIONAL CHECK AND FOUND NO DEFECTS, SYSTEM CHECKED GOOD.
